A note on Fourier-Jacobi coefficients of Siegel modular forms

Gun, S and Kumar, Narasimha (2013) A note on Fourier-Jacobi coefficients of Siegel modular forms. Archiv der Mathematik, 101 (6). pp. 519-524. ISSN 0003-889X

Full text not available from this repository. (Request a copy)


Let F be a Siegel cusp form of weight k and genus n > 1 with Fourier-Jacobi coefficients fm. In this article, we estimate the growth of the Petersson norms of fm, where m runs over an arithmetic progression. This result sharpens a recent result of Kohnen [5].

[error in script]
IITH Creators:
IITH CreatorsORCiD
Kumar, NarasimhaUNSPECIFIED
Item Type: Article
Uncontrolled Keywords: Fourier-Jacobi coefficients; Petersson norms; Siegel cusp forms
Subjects: ?? sub3.8 ??
Divisions: Department of Mathematics
Depositing User: Team Library
Date Deposited: 14 Nov 2014 09:50
Last Modified: 24 Sep 2015 09:43
URI: http://raiith.iith.ac.in/id/eprint/785
Publisher URL: http://dx.doi.org/10.1007/s00013-013-0586-0
OA policy: http://www.sherpa.ac.uk/romeo/issn/0003-889X/
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 785 Statistics for this ePrint Item